# SDR AALA202309051263

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 8,230 hours, 3,086 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Packing
- Part number: UNKNOWN
- Condition: Cut
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IND. AIRCRAFT LANDED SAFELY. OIL LEAK SUSPECTED INFLIGHT DUE TO RAPID DECREASE IN OIL QUANTITY. OIL DISPLAY BLANK PRIOR TO LANDING. OIL CAP PACKING FOUND CUT AND LEAKING INTO DRAIN SCUPPER. REMOVE AND REPLACED OIL CAP PACKING. PER AMM 79-11-03.
